# SDR MWEA96634

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AF  FLT ATTEND EMERGENCY LIGHT IN CEILING REMAINED ON WITH PWR OFF.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY PACK.
